# SDR AUS20020814

- Difficulty date: August 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 702887
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 37,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: E, A

## Discrepancy

(AUS) NR 2 ENGINE N2 VIBRATION LEVELS HIGH.  BORESCOPE INSPECTION FOUND DAMAGE TO THE FIFTH STAGE HIGH PRESSURE COMPRESSOR.
